Aa
A
A
Close
Avatar universal
Taking Tecfidera with Type 1 Diabetes and MS
Anyone out there with Type 1 diabetes taking Tecfidera? I have heard from a couple of people that it causes your blood sugar to go low. I'd like to know how low, and esp. if you're using an insulin pump, how much you've had to adjust it. Also when it goes low. I'll be starting Tecfidera on September 1.
Cancel
2 Answers
Page 1 of 1
Avatar universal
I hadn't heard that. That's good to know. I would also be interested to know what people have to say about this. I have been debating restarting Avonex or possibly trying Tecfidera.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Check Wheelcahir Kamikazee's blog--he is taking a survey of people on Tecfidera...good luck
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
987762 tn?1331031553
Blank
Australia
Avatar universal
Blank
667078 tn?1316004535
Blank
Durham, NC
198419 tn?1360245956
Blank
739070 tn?1338607002
Blank
GA
5112396 tn?1378021583
Blank
Other